Okay a bit of backround.
My Mirena IUD fell out earlier last week. Before it fell out I had two days of pink spotting. It spotted almost right away after the IUD came out.
2 days later I started spotting again, this time pink to dark red to brown.
This lasted 2 days with 1 morning of where it was slightly more than spotting but ended in the afternoon to spotting again, and then this morning a little brown/pink discharge and nothing since.
I am guessing this is my withdrawal bleeding after the Mirena coming out? Not having any cramps, though af was due yesterday. I always had a normal cycle on Mirena with periods that lasted 4 to 5 days. I had Mirena 16 months.
I have been having headaches the last couple of days, my breast are tender, my stomach is upset, and while I am not cramping I am sore down there, I am tired, my heart races at weird times, my lower back is killing me.
Do you guys think this is all due to Mirena falling out?
Answer by Kaylapoo at 10:01 PM on Jun. 11, 2011